# SDR MASA2013110667943

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 21,382 hours, 17,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14AC EXIT SIGN ONE BULB OUT.
